# SDR SWAA2021112239990

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 480 +14; +18; BS 500 + 10; +14; +18; BS 500A +2; +6; +10; BS 500B +2; +6 LBL 24 WL 156 ; / [01] REMOVED AND EVALUATED DAMAGE; [02] VERIFIED STEPS 1-10 COMPLETE. OUT OF LIMITS.; [03] FABRICATED NEW SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DRAWING#143A7501 LOT#1467644-1 BAC1496-444 7075-T6. FABRICATED SPLICE REPAIR IAW SRM 53-00-53-2R-6 REPAIR 6 PART 4D-4I; SRM 51-40-05-0G-0 LOT#1467644-1 BAC1496-444 7075-T6  OK TO TREAT AND PRIME; [04] VERIFIED CORRECTIVE ACTION ENTRY 3. OK TO TREAT AND PRIME GIVEN.; [05] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD #TTG8Q0092ZPC.; [06] VERIFIED APPLICATION OF CONVERSION COATING AND PRIMER AND PART INSTALLATION TO BE ACCOMPLISHED ON FAULT # TTG8Q0092ZPC
